# SDR 2002FA0001262

- Difficulty date: October 31, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N596L
- Make and model: Piper PA-31-325
- Aircraft serial: 317712036
- Engine: Lyc TIO540*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4004009
- Condition: Corroded
- Location: Rudder
- Part time: 2,614 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB, WE FOUND EXCESSIVE CORROSION ON RUDDER TORQUE TUBE, RUDDER BUTT RIB AND RUDDER MAIN RIB.
